# SDR DLM88000601

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 29,087 hours, 23,804 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Condition: Chafed
- Location: Left Engine
- Component: Hose, AS15508K024
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT HYD QUANTITY DECREASED TO 0.  FOUND LEFT HYDRAULIC PRESSURE FILTER LINE CHAFED.  REPLACED SAME.
